MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SC; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SC; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1134
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Unexpected Mode Switch (4076)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital after experiencing inappropriate stimulation in the pocket area.Upon interrogation, the pacemaker was found in backup mode.The pacemaker was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
Device evaluation : the reported event of unexpected mode switch and muscle stimulation were confirmed.The device was received in backup mode with normal telemetry communication.Device was at unipolar pacing at backup mode.Analysis of the device image indicated non-maskable interrupt (nmi) had occurred and reverted device to backup operation, this is consistent with electromagnetic interference during the gastric surgery.After the product code was reloaded, the device exhibits normal characteristics.Electrical tests performed did not identify any functional issues.Longevity assessment was performed and the device was in normal range of operation with appropriate remaining longevity.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Correction section d6a - date of implant: updated from "(b)(6) 2021" to (b)(6) 2021" based on analysis.

Brand Name
SUSTAIN XL SC
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24082656
Report Number2017865-2026-00968
Device Sequence Number18566065
Product Code NVZ
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberPM1134
Device Lot NumberP000109085
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/18/2026
04/01/2026
06/04/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/26/2026
04/01/2026
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown